# SDR SWIA202507160414

- Difficulty date: April 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LONGERON NICKED BETWEEN FS807.00 - FS817.00 APPROXIMATELY, ON INBOARD LOWER SIDE AS MARKED (C-CHECK RO 07/15/2025)BLENDED DAMAGE AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 690-53-41-537 REV. -- DATE: 2025-05-19. SEE CONTINUATION CARD FOR DETAILS.    COMPLIED WITH TASK CARD 51-900-1002-SKY
